Communications in Mathematical Analysis

Approximate Positive Controllability and Positive Observability for Standard Linear Systems

M. El Azzouzi, L. Maniar, H. Bouslous, and S. Boulite

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study the approximate positive controllability and positive observability of linear systems. The characterization of the above concepts is given. The duality between the approximate positive controllability and positive observability is obtained. Necessary and sufficient conditions are formulated and proved. The abstract results are illustrated by several examples.

Article information

Source
Commun. Math. Anal., Volume 17, Number 1 (2014), 57-66.

Dates
First available in Project Euclid: 10 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418221101

Mathematical Reviews number (MathSciNet)
MR3285879

Zentralblatt MATH identifier
1317.93044

Subjects
Primary: 46L57: Derivations, dissipations and positive semigroups in C-algebras 47B65: Positive operators and order-bounded operators 46B42: Banach lattices [See also 46A40, 46B40] 46B42: Banach lattices [See also 46A40, 46B40] 93B07: Observability

Keywords
Positive semigroup Positive semigroup Banach lattices Controllability Observability

Citation

El Azzouzi, M.; Maniar, L.; Bouslous, H.; Boulite, S. Approximate Positive Controllability and Positive Observability for Standard Linear Systems. Commun. Math. Anal. 17 (2014), no. 1, 57--66. https://projecteuclid.org/euclid.cma/1418221101


Export citation